# SDR HEEA0013573

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Aneroid
- Part number: D120P2T
- Condition: Defective
- Location: Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS 160 FEET OFF.  BAROMETRIC ANEROID DEFECTIVE
